Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Quantization of Kähler manifolds. II


Authors: Michel Cahen, Simone Gutt and John Rawnsley
Journal: Trans. Amer. Math. Soc. 337 (1993), 73-98
MSC: Primary 58F06; Secondary 32C17, 53C55, 81S10
DOI: https://doi.org/10.1090/S0002-9947-1993-1179394-9
MathSciNet review: 1179394
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We use Berezin's dequantization procedure to define a formal $ \ast$-product on a dense subalgebra of the algebra of smooth functions on a compact homogeneous Kähler manifold $ M$. We prove that this formal $ \ast$-product is convergent when $ M$ is a hermitian symmetric space.


References [Enhancements On Off] (What's this?)

  • [1] F. Bayen et al., Deformation theory and quantisation, Ann. Physics 111 (1978), 1-151. MR 0496158 (58:14737b)
  • [2] F. A. Berezin, Quantisation of Kähler manifold, Comm. Math. Phys. 40 (1975), 153.
  • [3] E. Calabi, Isometric imbeddings of complex manifolds, Ann. of Math. 58 (1953), 1-23. MR 0057000 (15:160c)
  • [4] E. Combet, Intégrales exponentielles, Lecture Notes in Math., vol. 937, Springer-Verlag, Berlin, Heidelberg and New York, 1982. MR 665746 (84m:58143)
  • [5] P. Griffiths and J. Harris, Principles of algebraic geometry, Wiley, New York, 1978. MR 507725 (80b:14001)
  • [6] C. Moreno, $ \ast$ products on some Kähler manifolds, Lett. Math. Phys. 11 (1986), 361-372. MR 845747 (88c:58021)
  • [7] M. Cahen, S. Gutt and J. Rawnsley, Quantisation of Kähler manifolds I: Geometric interpretation of Berezin's quantisation, J. Geom. Phys. 7 (1990), 45-62. MR 1094730 (92e:58082)
  • [8] S. Helgason, Differential geometry, Lie groups and symmetric spaces, Academic Press, New York, 1978. MR 514561 (80k:53081)
  • [9] -, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 0145455 (26:2986)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F06, 32C17, 53C55, 81S10

Retrieve articles in all journals with MSC: 58F06, 32C17, 53C55, 81S10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1993-1179394-9
Keywords: Quantization, Kähler manifolds
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society